# SDR UALA2009021900556

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 54,508 hours, 19,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1420, BETWEEN STR 25L AND 24L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF FRAME AND FABRICATED & INSTALLED A REPAIR J-ANGLE.
